MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60AT
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure the lens would not insert and would not set and had to use another to complete procedure.No patient harm documented.Additional information was requested and received.
 
Additional Manufacturer Narrative
The lens was returned for evaluation.Solution is dried on the lens.One haptic is bent in the gusset area and folded over and adhered to the optic by solution.The lens was cleaned with lphse.A fold inspection was conducted using folding tweezers.The lens folded and unfolded with no abnormalities observed.A dimensional inspection was performed.The lens dimensions are acceptable using an approved (plan view) template.Product history records were reviewed and documentation indicated the product met release criteria.Qualified associated products were indicated.There have been one other complaints reported in the lot number.The reported issue could not be verified.No problems were found with the returned lens.The manufacturer internal reference number is: (b)(4).

Brand Name
ACRYSOF SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key11997586
Report Number1119421-2021-01211
Device Sequence Number11037690
Product Code HQL
UDI-Device Identifier00380650130518
UDI-Public00380650130518
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberSN60AT
Device Catalogue NumberSN60AT.310
Device Lot Number15065319
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2021
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer07/12/2021
Initial Report FDA Received Date06/15/2021
Supplement Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC; MONARCH II CARTRIDGE B; MONARCH III INJECTOR; DUOVISC; MONARCH II CARTRIDGE B; MONARCH III INJECTOR
Patient Age63 WK